# SDR AALA2000500

- Difficulty date: March 6, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LAVATORY FLOOR PAN STATION 1167 RBL 50.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-40-2.  (M)
